MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3186
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 3 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs quattrode lead wided spaced 30cm, model: 3163, udi: (b)(4), serial: n/a, batch: 3371462.Common device name: scs quattrode lead wided spaced 30cm, model: 3163, udi: (b)(4), serial: n/a, batch: 3094682.
 
Event or Problem Description
It was reported the patient experienced inadequate stimulation with their scs system.As a result, surgical intervention may be pending to address the issue.It is unknown which lead is liable.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Related manufacturer report number: 1627487-2023-02838.Additional information indicates that the leads had migrated.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein the lead was explanted and replaced to address the issue.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16985770
Report Number1627487-2023-02414
Device Sequence Number15171366
Product Code LGW
UDI-Device Identifier05414734401654
UDI-Public05414734401654
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2012
Device Model Number3186
Device Catalogue Number3163
Device Lot Number3094682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/31/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG